# SDR USAA920081598

- Difficulty date: August 29, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 25,716 hours, 10,113 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Deu
- Part number: Z030H0005110
- Part serial: 47870
- Condition: Unserviceable
- Location: Cabin
- Part time: 10,108 hours, 25,710 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOGPAGE 8163459 FLT NR 0156 SFO PHX SMOKE FLIGHT ATTENDANTS REPORT A SMELL OF SMOKE AROUND ROW 5 IN CABIN.  CONFIRMED BY 2 FLIGHT ATTENDANTS AND A FEW PASSENGERS.  NO SMOKE NOTED ON LANDING.  R&R DEU AT ROW 5 ACFT RIGHT.
